# SDR AALA202105279023

- Difficulty date: May 23, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 28,864 hours, 11,913 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Power Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERSION DUE TO AIRFRAME VIBRATION, EMERGENCY DECLARED; RH EXTERNAL POWER PANEL OPEN ON ARRIVAL. CLOSED PANEL AND INSPECTED AIRCRAFT IAW AMM 05-51-67, NO ISSUES NOTED.
